# SDR UALA2009072702219

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 59,511 hours, 18,782 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 20DEF, ON OVERHEAD STOW BIN, WILL NOT ILLUMINATE DURING TEST.  RELAMPED, CHECKS GOOD.
